# SDR EE4Y2015090100373

- Difficulty date: August 13, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Aircraft time: 15,353 hours, 10,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT COMPARTMENT, RT & LT LOWER PANEL SKIN CORRODED.  REPORTED & MANAGED UNDER NON-ROUTINE ITEM A1D206 3-2.  REPAIR HAS BEEN CARRIED OUT UNDER ETD2015-190-075806 REV B INSTRUCTIONS & APPROVED UNDER F-200-6G FORM RCE 2009C06-28.
